# SDR A6WA200640396

- Difficulty date: November 29, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 6001204511
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING LEADING EDGE SPAR ATTACH ANGLE FOR THE INBOARD END OF THE MIDDLE LEADING EDGE SECTION IS CRACKED UPPER CORNER .5 INCH LONG, P/N 600-12045-11.  MAINTENANCE REMOVED AND REPLACED ATTACH ANGLE FOR THE INBOARD END OF THE MIDDLE LEADING EDGE SECTION IAW CRJ 200 SRM 51-41-02.  (M)
